MathSciNet Relay Station
MathSciNet bibliographic data
MR1785449 (2001e:54062) 54H25
Bugajewski, Dariusz; Grzelaczyk, Ewa A fixed point theorem in hyperconvex spaces. Arch. Math. (Basel) 75 (2000), no. 5, 395–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement